# SDR REXA2012121401774

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 12,191 hours, 8,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EMERGENCY LIGHTS NOT ILLUMINATING.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHTS POWER SUPPLY AND COMPLIED WITH OPS CHECK IAW CRJ900 AMM 33-50-00.  NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.
